# SDR USAA2010071291396

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 34,597 hours, 13,737 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Part number: B401ACM0507
- Part serial: Q00149001637
- Condition: Faulty
- Location: Cockpit
- Part time: 34,597 hours, 13,737 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 450 - PHX-SLC - EMERGENCY LANDING - IN FLIGHT, ECAM INDICATED LOSS OF BRAKE ANTI-SKID / NOSE WHEEL STEERING.  UNSUCCESSFUL RESET.  EMERGENCY LANDING AND AIRCRAFT TOWED TO THE GATE.  REMOVED AND REPLACED CENTRALIZED FAULT DISPLAY INTERFACE UNIT (CFDIU) PER AMM 31-32-34-400.  PERFORMED TAXI CHECK WITH SIDE STICK AND RUDDER PEDAL CONTROL.  PERFORMED BITE CHECK PER AMM 31-32-00-740 AND FOUND NO FAULTS.
